# SDR AALA201806279003

- Difficulty date: June 14, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON HINGE ARM END FITTING ON THE RIGHT HORIZONTAL STABILIZER, BETWEEN HSS 1305 AND 1809, RIB 5.  REPLACED HINGE ARM END FITTING IAW AMM 55-16-42-400-001-A.
